# SDR AALA202407131428

- Difficulty date: July 11, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 88,020 hours, 11,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT DOOR 1L TEST FAIL. MAINTENANCE REPLACED BATTERY OF FLASHLIGHT IAW AMM 25-64-01.
